# SDR DALA2022051003229

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 55,093 hours, 38,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF AFT CARGO DOOR FRAME SILL WAS DAMAGED BY BAGGAGE CREW WITH BELT LOADER. MAINTENANCE REMOVED DAMAGED SCUFF PLATE AND REFORMED PER B717 SRM 51-20-09-0G. INSPECTED SCUFF PLATE, NO CRACKS NOTED. COMPLIED WITH B717 SRM 53-00-15-2R. REINSTALLED SCUFF REF BOEING DWG 5910158. OK FOR SERVICE. (LP #8650878)
